Characterizations of Jordan Isomorphisms of Nest Algebras

Xiao Hui ZHANG, Jian Hua ZHANG

Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (4) : 553-560.

PDF(335 KB)
PDF(335 KB)
Acta Mathematica Sinica, Chinese Series ›› 2013, Vol. 56 ›› Issue (4) : 553-560. DOI: 10.12386/A2013sxxb0056
Articles

Characterizations of Jordan Isomorphisms of Nest Algebras

  • Xiao Hui ZHANG, Jian Hua ZHANG
Author information +
History +

Abstract

Let AlgN and AlgM be non-trivial nest algebras on a complex separable Hilbert space H, and φ: AlgN → AlgM be a unital bijection. In the paper, we prove that if φ satisfies φ(AoB)=φ(A)oφ(B) for any A,B ∈ AlgN with AB=0, then φ is either an isomorphism or an anti-isomorphism.

Key words

nest algebra / Jordan isomorphism / isomorphism

Cite this article

Download Citations
Xiao Hui ZHANG, Jian Hua ZHANG. Characterizations of Jordan Isomorphisms of Nest Algebras. Acta Mathematica Sinica, Chinese Series, 2013, 56(4): 553-560 https://doi.org/10.12386/A2013sxxb0056

References

[1] Beidár K. L., BrešarM., Chebotar M. A., Jordan isomorphisms of triangular matrix algebras over a connected commutative ring, Linear Algebra Appl., 2000, 312: 197-201.

[2] Chebotar M. A., Ke W. F., Lee P. H., Wong N. C., Mppings preserving zero products, Studia Math., 2003, 155: 77-94.

[3] Hou J., Additive maps preserving Jordan zero-products on nest algebra, Linear Algebra Appl., 2008, 429: 190-208.

[4] Li J., Lu F., Additive Jordan derivations of reflexive algebra, J. Math. Anal. Appl., 2007, 329: 102-111.

[5] Lu F., Jordan isomorphisms of nest algebras, Proc. Amer. Math. Soc., 2003, 13: 147-154.

[6] Molnár L., Šemrl P., Some linear preserver problems on up triangular matrices, Linear and Multilinear Algebra, 1988, 45: 189-206.

[7] Wong T. L., Jordan isomorphisms of triangular rings, Proc. Amer. Math. Soc., 2005, 133: 3381-3388.

[8] Zhang J., Yang A., Pan F., Linear maps preserving zero product on nest subalgebras of von Neumann algebra, Linear Algebras Appl., 2006, 412: 348-361.

[9] Zhang J., Yu W., Jordan derivations of triangular algebra, Linear Algebra Appl., 2006, 419: 251-255.

[10] Zhao L., Hou J., Zero-product preserving additive maps on operator algebras, J. Math. Anal. Appl., 2006, 314: 689-700.
PDF(335 KB)

Accesses

Citation

Detail

Sections
Recommended

/